Show simple item record

dc.contributor.authorGrant, Mark
dc.date.accessioned2015-01-12T10:06:01Z
dc.date.available2015-01-12T10:06:01Z
dc.date.issued2009
dc.identifier.citationGrant , M 2009 , ' Topological complexity of motion planning and Massey products ' Banach Center Publications , vol 85 , pp. 193-203 .en
dc.identifier.issn0137-6934
dc.identifier.otherPURE: 46050745
dc.identifier.otherPURE UUID: b795e01d-7285-47e5-923f-f5047fe4fb63
dc.identifier.urihttp://hdl.handle.net/2164/4160
dc.format.extent11en
dc.language.isoeng
dc.relation.ispartofBanach Center Publicationsen
dc.subjecttopological complexityen
dc.subjectMassey productsen
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleTopological complexity of motion planning and Massey productsen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen, Natural & Computing Sciences, Mathematical Sciencesen
dc.description.statusPeer revieweden
dc.description.versionPreprinten


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record